# SDR AALA202002289013

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 75,495 hours, 9,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Flap/Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPSLAT CONTROLL DISPLAYED INFLIGHT. FSEU#2 GROUND TEST FAILED. REMOVED AND REPLACED FSEU NO.2 AND ACCOMPLISHED INST. TEST IAW AMM 27-51-00-740-801, TEST NORMAL. ALSO SEE AALA202002289014.
